Nonoscillatory Solutions for Higher-Order Neutral Dynamic Equations on Time Scales

Yu, Weiyong, Peng, Xiaofeng, Xi, Hongjian, Sun, Taixiang . Abstract and Applied Analysis 2010. 2010 (428963) :-

Locate this article in:

Bibtex

@article{CIS-315580,
  Author = {Yu, Weiyong and Peng, Xiaofeng and Xi, Hongjian and Sun, Taixiang},
  Title = {Nonoscillatory Solutions for Higher-Order Neutral Dynamic Equations on Time
				Scales},
  Journal = {Abstract and Applied Analysis},
  Volume = {2010},
  Number = {428963},
  Year = {2010},
  Pages = {--},
  Keywords = {}
}

Similar articles